# SDR DHL9772710C

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Ws 234
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, L/E RIB HAS CORROSION AT FWD END ABOVE NR 5 L/E FLAP AT STA 234.  CUT OUT CORROSION, INSTALLED REPAIR PER SRM 57-10-6,  REPAIR 3 BY 5.
